RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 468–471 (Mi mz1071)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Examples of one-dimensional hyperbolic attractors on nonorientable surfaces

A. Yu. Zhirov

Gagarin Air Force Academy

DOI: https://doi.org/10.4213/mzm1071

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 390–393

Bibliographic databases:

Received: 23.02.1998

Citation: A. Yu. Zhirov, “Examples of one-dimensional hyperbolic attractors on nonorientable surfaces”, Mat. Zametki, 65:3 (1999), 468–471; Math. Notes, 65:3 (1999), 390–393

Citation in format AMSBIB
\Bibitem{Zhi99}
\by A.~Yu.~Zhirov
\paper Examples of one-dimensional hyperbolic attractors on nonorientable surfaces
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 468--471
\mathnet{http://mi.mathnet.ru/mz1071}
\crossref{https://doi.org/10.4213/mzm1071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717523}
\zmath{https://zbmath.org/?q=an:0969.37015}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 390--393
\crossref{https://doi.org/10.1007/BF02675083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700016}


Linking options:
  • http://mi.mathnet.ru/eng/mz1071
  • https://doi.org/10.4213/mzm1071
  • http://mi.mathnet.ru/eng/mz/v65/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 132–200  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:42
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019